# SDR QXEA2023070600101

- Difficulty date: June 30, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 12,366 hours, 8,200 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 4120T00P60
- Part serial: LMDBG880
- Condition: Malfunctioned
- Location: #2 Engine
- Part time: 179 hours, 169 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE 2 NO DISPATCH DURING START OF #2 ENGINE. PLACED ON MEL 73-21-01A. MEL CLEARED 7/5 BY  REPLACING #2 FADEC REF E175 AMM 73-21-01-000/400-801-A. OPS CHECK GOOD. CLEARED DEFECT.  RETURNED TO SERVICE.
